American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Franz Peherstorfer. Extremal problems of Chebyshev type. Proc. Amer. Math. Soc. 137 (2009) 2351-2361. MR 2495269.
Abstract, references, and article information   
View Article: PDF

[2] K. Kopotun, D. Leviatan and A. V. Prymak. Nearly monotone spline approximation in $\mathbb{L}_p$. Proc. Amer. Math. Soc. 134 (2006) 2037-2047. MR 2215773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Isabelle Chalendar, Jonathan R. Partington and Martin Smith. Approximation in reflexive Banach spaces and applications to the invariant subspace problem. Proc. Amer. Math. Soc. 132 (2004) 1133-1142. MR 2045430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Heinz H. Bauschke and Patrick L. Combettes. Construction of best Bregman approximations in reflexive Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 3757-3766. MR 1998183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George A. Anastassiou. Bivariate monotone approximation . Proc. Amer. Math. Soc. 112 (1991) 959-964. MR 1069682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard B. Darst and Robert Huotari. Monotone $L\sb 1$-approximation on the unit $n$-cube . Proc. Amer. Math. Soc. 95 (1985) 425-428. MR 806081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Huotari and David Legg. Best monotone approximation in $L\sb 1[0,1]$ . Proc. Amer. Math. Soc. 94 (1985) 279-282. MR 784179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Leviatan. The degree of copositive approximation by polynomials . Proc. Amer. Math. Soc. 88 (1983) 101-105. MR 691286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1